Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    85
  • comments
    13
  • views
    17508

Day 105

northlincs4kylie

333 views

This morning I think I used my BP a bit high, I'm a little red on the top of my cheeks near to my eye, whoops!

I have been using one full pump of BP as well but I really dunno that this is necessary, I may reduce my morning dose to 1/2 - 3/4 of a pump.



3 Comments


Thanks for your Blog Kylie, I've enjoyed reading about your progress. I'm up to day 3 and I'm really encouraged by the results so far, plus reading about your ups and downs. All the spots on my chest have completely cleared up in 2 days which is just incredible, and so now I'm waiting for the same on my face.I just have to learn from your experiences and STOP PICKING! It becomes an obsession to 'help' the healing process by picking off scabs and squeezing. And yes, there is nothing worse when you go looking for things to squeeze. I stand in front of the bathroom mirror at a certain time of day on the weekend when I know that the sun shines in and hits my face. Makes all the little clogged pores magically appear. I mean...WTF?!? Now this is a habit that I need to break.

Share this comment


Link to comment

Hey, its nice to know someone reads this! Ha. Have you just recently started the Regimen then? I wish you luck! And don't give in too early, give it chance to work :clap: I hate picking but it is crazily addictive, ridiculous when we actually search our faces for something to pick! But seriously try and stop picking now. I find it easier not to pick as much when there is naff all to pick (obviously) but the red marks I'm now left with make me wish I'd never picked those either!Are you starting a blog with your progress?

Share this comment


Link to comment

I'm sure plenty of people read and relate without actually commenting. Not sure if I'll do a blog...but it would be good to track progress I guess.My skin on my face has really started to clear up now which is very exciting, but its now starting to get really uncomfortable... It stings a lot when i put on the moisturiser after BP. But I'm encouraged as it seems everyone goes through that at some stage.

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×